Generalized power symmetric stochastic matrices

R. B. Bapat, S. K. Jain, K. Manjunatha Prasad

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We characterize stochastic matrices A which satisfy the equation (AP)T = Am where p < m are positive integers.

Original languageEnglish
Pages (from-to)1987-1994
Number of pages8
JournalProceedings of the American Mathematical Society
Volume127
Issue number7
Publication statusPublished - 1999

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this